Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homotopy classification of $4$–manifolds whose fundamental group is dihedral

Daniel Kasprowski, John Nicholson and Benjamin Ruppik

Algebraic & Geometric Topology 22 (2022) 2915–2949
Bibliography
1 S Bauer, The homotopy type of a 4–manifold with finite fundamental group, from: "Algebraic topology and transformation groups", Lecture Notes in Mathematics 1361, Springer (1988) 1 MR979503
2 K S Brown, Cohomology of groups, 87, Springer (1994) MR1324339
3 H Cartan, S Eilenberg, Homological algebra, Princeton Univ. Press (1956) MR0077480
4 R H Fox, Free differential calculus, V : The Alexander matrices re-examined, Ann. of Math. 71 (1960) 408 MR111781
5 I Hambleton, Two remarks on Wall’s D2 problem, Math. Proc. Cambridge Philos. Soc. 167 (2019) 361 MR3991378
6 I Hambleton, M Kreck, On the classification of topological 4–manifolds with finite fundamental group, Math. Ann. 280 (1988) 85 MR928299
7 I Hambleton, M Kreck, Cancellation, elliptic surfaces and the topology of certain four-manifolds, J. Reine Angew. Math. 444 (1993) 79 MR1241794
8 I Hambleton, M Kreck, Cancellation of lattices and finite two-complexes, J. Reine Angew. Math. 442 (1993) 91 MR1234837
9 I Hambleton, M Kreck, On the classification of topological 4–manifolds with finite fundamental group : corrigendum, Math. Ann. 372 (2018) 527 MR3856820
10 I Hambleton, R J Milgram, Poincaré transversality for double covers, Canadian J. Math. 30 (1978) 1319 MR511566
11 J Harlander, A survey of recent progress on some problems in 2–dimensional topology, from: "Advances in two-dimensional homotopy and combinatorial group theory" (editors W Metzler, S Rosebrock), London Mathematical Society Lecture Note Series 446, Cambridge Univ. Press (2018) 1 MR3751362
12 M Hennes, Über Homotopietypen von vierdimensionalen Polyedern, 226, Mathematisches Institut, Universität Bonn (1991) MR1228445
13 F E A Johnson, Stable modules and the D(2)–problem, 301, Cambridge Univ. Press (2003) MR2012779
14 F E A Johnson, Syzygies and homotopy theory, 17, Springer (2012) MR3024350
15 F E A Johnson, Syzygies and diagonal resolutions for dihedral groups, Comm. Algebra 44 (2016) 2034 MR3490663
16 D Kasprowski, M Powell, B Ruppik, Homotopy classification of 4–manifolds with finite abelian 2–generator fundamental groups, preprint (2020) arXiv:2005.00274
17 D Kasprowski, P Teichner, ℂℙ2–stable classification of 4–manifolds with finite fundamental group, Pacific J. Math. 310 (2021) 355 MR4229242
18 M H Kim, S Kojima, F Raymond, Homotopy invariants of nonorientable 4–manifolds, Trans. Amer. Math. Soc. 333 (1992) 71 MR1028758
19 W H Mannan, S O’Shea, Minimal algebraic complexes over D4n, Algebr. Geom. Topol. 13 (2013) 3287 MR3248735
20 J Nicholson, Projective modules and the homotopy classification of (G,n)–complexes, preprint (2020) arXiv:2004.04252
21 J Nicholson, On CW–complexes over groups with periodic cohomology, Trans. Amer. Math. Soc. 374 (2021) 6531 MR4302168
22 B M Ruppik, Torsion-in-gamma, GitHub repository (2016)
23 B M Ruppik, Torsion in Γ(π2K)∕π1K, Bachelor’s Thesis, Universität Bonn (2016)
24 R Swan, Periodic resolutions for finite groups, Ann. of Math. (2) 72 (1960) 267 MR124895
25 P Teichner, Topological 4–manifolds with finite fundamental group, PhD thesis, University of Mainz (1992)
26 C T C Wall, Poincaré complexes : I, Ann. of Math. 86 (1967) 213 MR217791
27 J H C Whitehead, A certain exact sequence, Ann. of Math. 52 (1950) 51 MR35997